# SDR UIEA2025020200111

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 100,489 hours, 16,931 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP HORIZONTAL STABILIZER TIP MOST O/B CLOSURE RIB WEB P/N: 65B03520-60 FOUND CRACKED.( EMP HORIZONTAL STABILIZER TIP MOST O/B CLOSURE RIB WEB P/N: 65B03520-60 REPAIRED IAW SRM 55-10-09-2R-13 REPAIR 13 DETAIL III. NO FURTHER DEFECTS NOTED. )
